MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DISPOSABLE MIXING BOWL AND SPATULA; INSTRUMENT, HIP

ZIMMER BIOMET, INC. DISPOSABLE MIXING BOWL AND SPATULA; INSTRUMENT, HIP
Catalog Number 00504901100
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.Visual evaluation of the returned product found 2 pouches with creasing in the seal area.A dye test was performed and found seals that are non-conforming to zpc 8.400.Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The root cause of the reported event can be attributed to a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that there was a wrinkle in the seal.There was no patient involvement.Attempts have been made and no further information has been provided.

Brand Name
DISPOSABLE MIXING BOWL AND SPATULA
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25019562
Report Number0001822565-2026-01413
Device Sequence Number10295417
Product Code HWE
UDI-Device Identifier00889024376564
UDI-Public(01)00889024376564(17)310122(10)86970970
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00504901100
Device Lot Number86970970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown